# SDR FOTR20160704006

- Difficulty date: July 4, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N273DH
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27351
- Aircraft time: 68,877 hours, 17,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Corroded
- Location: Bs 1300
- Part time: 68,877 hours, 17,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION ON FRAME INNER CHORD AT BS 1300 BETWEEN STRINGERS 26-27L
